# SDR UPS98225607

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TEE ANGLE AT FRONT SPAR UPPER CHORD BBL 24.5 RT CRACKED (WING CENTER SECTION INTERIOR).  TEE ANGLE REPLACED IAW EO B727-5710-4575.
